# SDR ASAA2021011433887

- Difficulty date: January 14, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36361
- Aircraft time: 24,936 hours, 8,062 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 001937
- Condition: Failed
- Location: Right
- Part time: 56 hours, 16 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED.  VTK FLAG AND MAP FLAG ON F/O SIDE.  GROUNDED-YES.  PERFORMED BITE OF FMC NR 1 AND NR 2, REF B737-900 AMM 34-61 TASK 801.  FOUND NR 2 FMC HARDWARE FAULTS ETHERNET AND PROCESSOR.  REPLACED NR 2 FMC WITH SERVICEABLE FROM STOCK, REF AMM 34-61-02-000-801/400-801.  ALL TEST PASS FAULT NO LONGER EXISTS.
